Calprofen Ibuprofen Suspension Sachets 12x5

Calprofen Ibuprofen Suspension Sachets 12x5

12 Sachets 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Now £3.59
Was £3.99 You save £0.40
In Stock
Delivery information Product #0009465

Please note images are for illustration purposes and may differ from the product(s) you receive

Help your little one feel better, and treat the symptoms of colds, fevers and more.

Calprofen Ibuprofen Suspension Sachets

Calprofen 100mg/5ml Ibuprofen Suspension 3 Months to 12 Years Strawberry Flavour is an ibuprofen-only medicine, which starts to work on fever in just 15 minutes and lasts for up to 8 hours.

You can use it as fast-acting pain relief, to reduce your child’s temperature and to relieve the symptoms of cold and flu.

Benefits of Calprofen Ibuprofen Suspension Sachets

  • Pain and fever relief for up to 8 hours.
  • Starts to work on fevers in just 15 minutes.
  • Ibuprofen Only.
  • Strawberry flavoured.
  • Sugar and colour free.

Before using Calprofen Ibuprofen Suspension Sachets, please read the instructions provided and on the packaging before use. If unsure, please consult your pharmacist for further guidance. 

Read the enclosed leaflet carefully before use. This product is intended for use in children aged 3 months to 12 years.

Do not give this product if your baby or child

  • Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
  • Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.

Speak to a pharmacist or your doctor before giving this product if your baby or child

  • Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.

If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker. KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Each 5 ml of Oral Suspension contains 100 mg Ibuprofen.

Also contains: E965, E219 and E217.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Calprofen Ibuprofen Suspension Sachets 12x5
 rated Calprofen Ibuprofen Suspension Sachets 12x5 as:
5.00 stars

0 out of 1 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close